# SDR DALA2016050503659

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE AND CRACK ON UPPER SKIN, LT ELEVATOR, BS PROYECTION XE=13.213, APPROACH.  SM VHS.  UPPER SKIN LT ELEVATOR WAS REPAIRED IAW SRM 51-41-02, 41-41-08, 51-70-13, PAGE 201, SHT 1-3, REPAIR 2, RII COMPLETED
